# SDR RAIA201603120002

- Difficulty date: March 12, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 34,171 hours, 19,811 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 FAIL IN FLIGHT.  R & R NR 2 HYD PUMP ENG PRESSURE LINE. OPS AND LEAK CHECK GOOD.
